Mathematical Journal of Okayama University volume63 issue1
2021-01 発行

Differential operators on modular forms associated to Jacobi forms

Lee, Min Ho Department of Mathematics, University of Northern Iowa
Publication Date
2021-01
Abstract
Given Jacobi forms, we determine associated Jacobi-like forms, whose coefficients are quasimodular forms. We then use these quasimodular forms to construct differential operators on modular forms, which are expressed in terms of the Fourier coefficients of the given Jacobi forms.
Keywords
Jacobi forms
Jacobi-like forms
modular forms
quasimodular forms
Comments
Mathematics Subject Classification. Primary 11F11; Secondary 11F50.